# SDR SWAA2013020712373

- Difficulty date: February 4, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 32,696 hours, 18,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CENTER AISLE MID CABIN CRACKED/ NOT SECURE.  REMOVED AND REPLACED EMERGENCY LIGHT MOUNT IN CENTER AISLE MID CABIN PER AMM.
